# SDR SWIA2020072251393

- Difficulty date: June 19, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR - AFT DD6 INTERCOSTAL HAS CORROSION.    INSTALLED NEW PAX DOOR AFT DD6 INTERCOSTAL, IAW SRM AND DWG, PRESSURE CHECKED GOOD.   COMPLIED WITH STRUCTURAL MAJOR REPAIR.
